MathSciNet Relay Station
MathSciNet bibliographic data
MR233382 (38 #1704) 57.55 (54.00)
Anderson, R. D.; Schori, R. A factor theorem for Fréchet manifolds. Bull. Amer. Math. Soc. 75 1969 53–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement